کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4658490 | 1633102 | 2014 | 5 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Note on immersion dimension of real Grassmannians
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
هندسه و توپولوژی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Immersion dimension of a smooth manifold is the least integer d such that there is an immersion of that manifold into d-dimensional Euclidean space. By using the obstruction theory, we determine the exact value of the immersion dimension for Grassmann manifolds G3,n when n is a power of two.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Topology and its Applications - Volume 175, 15 September 2014, Pages 38-42
Journal: Topology and its Applications - Volume 175, 15 September 2014, Pages 38-42
نویسندگان
Zoran Z. PetroviÄ, Branislav I. PrvuloviÄ,